MAUDE Adverse Event Report: BECTON DICKINSON INFUSION ADAPTER C100-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INFUSION ADAPTER C100-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515078
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Description/event details: during cyclofosfamide preparation they found a drop of liquid in c-100-o ;after injector detached from membrane.In pharmacy clean room area during cyclofosfamide dose preparation, pharmasist detached a injector (used only once) from adapter c-100-o and they realized a drop of liquid in the membrane (adapter).Pharmasist tested that drop with with their hd check cyc test kit, and the result was positive from that test.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation: one photo and one infusion adapter assembled with an iv bag, was provided to our quality team for investigation.Through visual evaluation of the photo, the membrane appears shiny, but it cannot be verified if there was liquid on the membrane.The physical sample was inspected, no damage or other defects were observed on the product to indicate if or why a leakage may have occurred.Functional testing was performed, liquid was passed through the system and no evidence of any leak was identified.Upon disengaging an injector from the infusion adapter, no evidence of fluid or any leak was found on the membrane.A device history review was performed for adapter lot 2409504, no deviations or non-conformances were identified during the manufacturing process that could have contributed to the reported incident.Leakage and pressure testing is performed for all lots during manufacturing to ensure the quality of the membrane.Results were reviewed for lot 2409504, and all results were found to be acceptable.Three retained samples of the reported lot were used for additional evaluation.The membranes were punctured up to ten times, in all cases the product functioned as intended and no leakages occurred.Based on the sample evaluation and quality team's investigation, we cannot identify a root cause related to our process at this time.To date, there have been no other similar events reported for this lot.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.

Brand Name
INFUSION ADAPTER C100-O
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21445512
Report Number3003152976-2025-00064
Device Sequence Number7967994
Product Code ONB
UDI-Device Identifier00382905150784
UDI-Public(01)00382905150784(11)240930(17)260831(10)2409504
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number515078
Device Lot Number2409504
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown